MathSciNet Relay Station
MathSciNet bibliographic data
MR1026857 (91e:47047) 47D30 (47A15 47B40)
Hadwin, Don; Orhon, Mehmet Reflexivity and approximate reflexivity for bounded Boolean algebras of projections. J. Funct. Anal. 87 (1989), no. 2, 348–358.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement